Sylow permutable subnormal subgroups of finite groups
NAGIOS: RODERIC FUNCIONANDO

Sylow permutable subnormal subgroups of finite groups

DSpace Repository

Sylow permutable subnormal subgroups of finite groups

Show simple item record

dc.contributor.author Ballester-Bolinches, Adolfo
dc.contributor.author Esteban Romero, Ramón
dc.date.accessioned 2015-09-18T07:17:02Z
dc.date.available 2015-09-18T07:17:02Z
dc.date.issued 2002
dc.identifier.uri http://hdl.handle.net/10550/47142
dc.description.abstract An extension of the well-known Frobenius¿ criterion of p-nilpotence in groups with modular Sylow p-subgroups is proved in the paper. This result is useful to get information about the classes of groups in which every subnormal subgroup is permutable and Sylow permutable.
dc.language.iso eng
dc.relation.ispartof Journal of Algebra, 2002, vol. 251, num. 2, p. 727-738
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Ballester Bolinches, Adolfo Esteban Romero, Ramón 2002 Sylow permutable subnormal subgroups of finite groups Journal of Algebra 251 2 727 738
dc.subject Àlgebra
dc.subject Grups, Teoria de
dc.title Sylow permutable subnormal subgroups of finite groups
dc.type info:eu-repo/semantics/article
dc.date.updated 2015-09-18T07:17:03Z
dc.identifier.doi http://dx.doi.org/10.1006/jabr.2001.9138
dc.identifier.idgrec 039828

View       (308.5Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics